# SDR TRBA20120522002

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414WF
- Aircraft time: 33,608 hours, 33,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE EMERGENCY FLOOR LIGHT STRIP LOOSE IN GALLEY AREA. ACFT REMOVED FROM SERVICE.  RESECURED EMERGENCY FLOOR LIGHT STRIP IN GALLEY AREA IAW JIC 25-28-21.  ACFT RETURNED TO SERVICE.
